Home Incompatible transformations of principal ideal rings
Article
Licensed
Unlicensed Requires Authentication

Incompatible transformations of principal ideal rings

  • A. V. Akishin
Published/Copyright: June 27, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 2

We consider problems on transformations of principal ideal rings incompatible with some epimorphisms of a given ring. We introduce the notion of a maximally incompatible transformation and describe all maximally incompatible transformations of the principal ideals ring A by a homomorphism AA, where is some ideal of the ring A.

Published Online: 2007-06-27
Published in Print: 2007-06-19

Copyright 2007, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.014/pdf?lang=en
Scroll to top button